Alert archive / Kentucky / Tornado Warnings in 2025
Tornado Warning 37, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 3, 2025, 1:03 AM EDT for 5 counties in Kentucky. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2025, 1:03 AM EDT (05:03 UTC)
- Expired
- Apr 3, 2025, 1:30 AM EDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hardin County, KY, Larue County, KY, Marion County, KY, Nelson County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 60 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 1:16 AM EDT | TORNADO | 4 Ene Balltown, KY | An NWS storm damage survey determined an EF1 tornado occurred in eastern Nelson County. The maximum estimated wind speed was 105 mph and the maximum width of the tornado was 175 yards. Please see the associated PNS for additional details. |
| Apr 3, 1:18 AM EDT | TSTM WND DMG | 3 Wnw Fredricktown, KY | Multiple trees down and structural damage to homes and barns. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 7:22 PM EDT | Tornado Watch | SPC | 6 hr |
| Apr 3, 12:35 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.0
The text
As transmitted.
642
WFUS53 KLMK 030503
TORLMK
KYC093-123-155-179-229-030530-
/O.NEW.KLMK.TO.W.0037.250403T0503Z-250403T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
103 AM EDT Thu Apr 3 2025
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Nelson County in central Kentucky...
North central Larue County in central Kentucky...
Northwestern Marion County in central Kentucky...
Washington County in central Kentucky...
East central Hardin County in central Kentucky...
* Until 130 AM EDT.
* At 103 AM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northeast of Hodgenville, moving northeast at
70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Bardstown around 110 AM EDT.
Other locations impacted by this tornadic thunderstorm include Burkes
Spring, Dant, Booker, Bellwood, Polin, Croakes, Balltown,
Nelsonville, Pleasant Grove, and Bourbon Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3790 8515 3790 8514 3789 8515 3789 8514
3769 8506 3758 8577 3774 8580 3797 8517
TIME...MOT...LOC 0503Z 243DEG 61KT 3768 8566
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BJS1 follow-up statement
885
WWUS53 KLMK 030511
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
111 AM EDT Thu Apr 3 2025
KYC093-123-030521-
/O.CAN.KLMK.TO.W.0037.000000T0000Z-250403T0530Z/
Larue KY-Hardin KY-
111 AM EDT Thu Apr 3 2025
...THE TORNADO WARNING FOR NORTH CENTRAL LARUE AND EAST CENTRAL
HARDIN COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM EDT for central
Kentucky.
&&
LAT...LON 3790 8515 3790 8514 3789 8515 3789 8514
3769 8506 3765 8556 3780 8562 3797 8517
TIME...MOT...LOC 0511Z 243DEG 61KT 3774 8550
$$
KYC155-179-229-030530-
/O.CON.KLMK.TO.W.0037.000000T0000Z-250403T0530Z/
Nelson KY-Marion KY-Washington KY-
111 AM EDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR CENTRAL
NELSON...NORTHWESTERN MARION AND CENTRAL WASHINGTON COUNTIES...
At 111 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Bardstown, moving northeast at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bardstown around 115 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Samuels Field Airport, Booker, Nerinx, Bellwood, Botland,
Mooresville, Polin, Withrow, Croakes, and Balltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3790 8515 3790 8514 3789 8515 3789 8514
3769 8506 3765 8556 3780 8562 3797 8517
TIME...MOT...LOC 0511Z 243DEG 61KT 3774 8550
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 3, 12:59 AM EDT, 4 minutes earlier. Its key messages:
- * SIGNIFICANT SEVERE STORM THREAT THIS EVENING INTO TONIGHT * LIFE-THREATENING FLOODING POSSIBLE FROM TONIGHT INTO THE WEEKEND, WITH ADDITIONAL CHANCES FOR STRONG TO SEVERE STORMS LATER THIS WEEK AND INTO THE WEEKEND.
Area forecast discussion, Apr 3, 12:59 AM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1259 AM EDT Thu Apr 3 2025
.KEY MESSAGES...
* SIGNIFICANT SEVERE STORM THREAT THIS EVENING INTO TONIGHT
* LIFE-THREATENING FLOODING POSSIBLE FROM TONIGHT INTO THE WEEKEND,
WITH ADDITIONAL CHANCES FOR STRONG TO SEVERE STORMS LATER THIS
WEEK AND INTO THE WEEKEND.
&&
.MESOSCALE...
Issued at 1056 PM EDT Wed Apr 2 2025
Mature QLCS continues to push into the middle Ohio Valley.
Impressive bowing structures have developed with strong RIJs and
bookend vortices. Several strong circulations have developed in
areas of curling segments, cell mergers, and reflectivity tags,
leading to tornado warnings and reports of tornadoes and damage.
Tops have cooled over the last few hours as the convection continues
to deepen.
North domain of WoFS shows high probabilities of tornado activity
between now and 2am EDT along and northwest of a line from Hartford
to New Albany to Madison. Mesoanalysis shows tongue of SBCAPE ahead
of the storms co-located with eSRH of 500-700 m2/s2 and a 70kt 850mb
jet.
This line of powerful storms will continue to be capable of damaging
wind gusts and occasional tornadoes. The tornadoes will likely be
rain-wrapped, and of course will be occurring in the dark of night,
making this set-up especially dangerous.
Issued at 915 PM EDT Wed Apr 2 2025
Supercells this evening have moved from middle Tennessee into
southern Indiana but as the sun has set and CIN has increased the
storms have struggled under weak capping. A storm that slipped into
Simpson County developed an impressive wall cloud, but high LCLs may
have discouraged tornadogenesis.
Attention now turns to the approaching squall line extending from
Indiana to Arkansas. Those high LCLs have been lowering along and
just ahead of the line of storms. Low level jetting will increase
overhead this evening with increasing bulk shear. There is expected
to be a narrow corridor of SBCAPE along/ahead of the line, and the
last few hours of SDF ACARS soundings have shown increasingly
favorable hodograph traces and increasing low level SRH. The line is
expected to maintain good organization as it pushes east into the
middle Ohio Valley and attain bowing structures capable of enhanced
intense wind gusts, especially across southern Indiana and north
central Kentucky. Cell mergers continue to occur on the leading edge
of the line, and these cell mergers plus the expected bowing
segments will continue the tornado threat with eSRH around 400 m2/s2
possible. The most favorable synoptic set-up for tornado activity
appears to be over the southern half of Kentucky, but tornadoes will
be possible anywhere along the length of the QLCS.
Torrential downpours can also be expected with the line. Upstream
precipitable water values along the line have increased over the
course of the evening from 1.50" to 2". Values around 1.50-1.75" are
expected to continue as the line moves into the region. The line
should push through the region fairly cleanly, and models have
backed off some on laying the line out east-west, which is good for
reducing the likelihood of flooding. Nevertheless, flooding chances
will increase at least slightly between midnight and dawn,
especially over eastern and southern parts of central Kentucky.
&&
.SHORT TERM /THROUGH FRIDAY/...
Issued at 316 PM EDT Wed Apr 2 2025
****SIGNIFICANT SEVERE STORM THREAT THIS EVENING****
An occluded 988mb low pressure system is centered over IA as of
02/18Z with a warm front extending west through IL/IN/OH and a cold
front extending SW into TX. Current conditions attest to our area
being well situated within the warm sector as KY Mesonet shows
current temps in the upper 70s to low 80s and dew points in the low
to mid 60s. Strong LLJ is also evident on area radar VWPs with 65KT
noted at 6kft. Strong southerly winds will continue through the
afternoon with gusts in the 40 to 50 mph range possible. In fact,
peak winds of 52 mph have already been measured by KY Mesonet in
Nicholas and Clark counties, KY. With that said, the Wind Advisory
will continue through 03/05Z as planned.
Ahead of the main line of storms, some showers will likely push
through the area. ACARS soundings out SDF show a rather impressive
subsidence inversion at around 800mb, which will likely cap any
convective growth and thus limit any severe hazards this afternoon.
The line of strong to severe thunderstorms is currently advancing
across AR/MO and is expected to reach our westernmost counties by as
early as 7PM EDT this evening. Ample kinematic energy and
instability will result in an especially ripe environment for severe
weather, with all hazards in play: damaging winds, large hail, flash
flooding, and tornadoes. The severe threat should diminish as the
line pushes east of the I-65 corridor, and is expected to become
mostly non-severe by 03/08Z. The line is forecast to slow down once
entering the OH Valley with the frontal boundary eventually stalling
somewhere over central KY. At this point, the stalled boundary will
serve as the focus for continued rainfall as we transition from a
severe threat to more of a flood threat as embedded convection
trains along the boundary.
Hyetal pattern continues throughout Thursday as the stalled boundary
anchors over central KY. Light rain is expected for most of the area
with moderate rain possible at times. The flood threat will continue
as soils saturate and rivers become full. The ongoing Flood Watch
will continue as planned.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 316 PM EDT Wed Apr 2 2025
**** MAJOR FLOODING (POTENTIALLY LIFE THREATENING) EXPECTED****
Thursday Night and Friday...
Quasi-stationary boundary over central KY and southern IN will be
the main focus for our active weather Thursday night into Friday.
LLJ coming up from the south will help to enhance lift along and
north of the boundary. This will provide good moisture transport
increasing PWAT values between 1.50-1.75" along and just south of
the boundary through central KY into southern IN. Significant heavy
rainfall will be the main threat leading to significant flash
flooding across our area, especially where the heaviest corridor of
rain occurs. Forecast rainfall amounts range from between 1-2.5" in
the heaviest precipitation corridor, which currently looks to be
along and north of the Parkways into northern KY and southern IN but
will be dependent on where the boundary sets up. Model soundings
continue to show a limited severe threat with most convection being
mainly elevated. Even with this, any training elevated convection
could produce localized higher amounts of 3-4" of rainfall.
Rainfall and rain amounts will be determined by placement of the
meandering sfc boundary over the region. There is growing guidance
that the boundary will start to lift northward into central IN late
Friday into early Saturday as mid-level ridging increases over the
area. This may give us a slight break from the heavy rain with just
some scattered showers and storms mainly across southern IN/northern
KY late Friday into early Saturday.
Saturday and Sunday...
During the day on Saturday, the upper trough to our west finally
gets picked up by a northern stream disturbance and begins to eject
off to the northeast. This will push the sfc boundary back to the
south and east as a cold front leading to one final push of strong
storms and heavy rainfall Saturday afternoon into Sunday morning,
with the sfc front finally crossing through the area on Sunday.
Ahead of the front, moisture indices like PW and IVT once again
surge to near the maximum of climatology, with several more inches
of rain likely with this final wave. Rain should end from west to
east during the day on Sunday, with cooler air rushing in for the
end of the weekend and the start of next week.
Early Next Week...
Much quieter weather is expected during at least the first half of
next week, with a much-needed reprieve from heavy rainfall and
severe storm chances. The upper flow pattern over North America will
be rather amplified, but will take on an inverse phase with deep
ridging out west and troughing across the east. This should place
our region within a NW flow regime aloft, and sfc high pressure will
gradually sink into the region by the middle of next week. This flow
regime will be supportive of cold and dry air advection, with
ensemble mean PW and temperatures below climatological normals.
Light precipitation from transient clipper systems can't be ruled
out, and we'll have to watch for potential frost/freeze conditions;
nevertheless, this pattern shift will support a much calmer period
of weather.
&&
.AVIATION /06Z TAFS THROUGH 12Z FRIDAY/...
Issued at 1249 AM EDT Thu Apr 3 2025
A large and slow moving line of thunderstorms will blanket
central Kentucky through much of the TAF time period. TEMPOs for
KBWG, KSDF, and KLEX through 10Z will take into account strong
thunderstorms with heavy rains and gusty winds that could lower
surface visibilities to 2-4 SM. Cloud ceilings will fall
through the night to MVFR category by 09Z and fluctuating
between MVFR and IFR categories during the day and then becoming
likely IFR around 00Z. Winds should also diminish during the
night from 10-20 kts and occasional gusts over 30 kts with the
stronger thunderstorms to light and variable during the day on
Thursday.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
Wind Advisory until 1 AM EDT /midnight CDT/ early this morning
for KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
089>092.
Wind Advisory until 1 AM EDT /midnight CDT/ early this morning
for INZ076>079-083-084-089>092.
&&
MESOSCALE...13
SHORT TERM...CG
LONG TERM...BTN
AVIATION...WFO DDCHazardous weather outlook, Apr 2, 3:20 PM EDT, 9 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 320 PM EDT Wed Apr 2 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-031930- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 320 PM EDT Wed Apr 2 2025 /220 PM CDT Wed Apr 2 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT /MIDNIGHT CDT/ THURSDAY... ...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. Wind Advisory. Flood Watch. Strong non-thunderstorm winds are expected today, with gusts of 40 to 50 mph expected. Severe storms are expected this evening through most of the overnight. Damaging winds, tornadoes, and hail are expected. Strong tornadoes are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. Flood Watch. Additional showers and strong storms are expected to continue from Thursday into the weekend. There is considerable concern for a high-impact, major rainfall and flooding event across the lower Ohio and Tennessee Valleys from Wednesday night through the weekend. Widespread minor to moderate river flooding is expected, and major river flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. GENERAL STORM MOTION OF THE DAY: Storms will move SW at 40 to 50 MPH Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. CG/BTN
In the hours before
Local storm report, Apr 2, 11:20 PM EDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1120 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM Tstm Wnd Dmg Duff 38.30N 87.06W
04/02/2025 Dubois IN Public
One main tree branch, 4in diameter, covering
the eastbound lane.
&&
AR/SMRLocal storm report, Apr 2, 11:23 PM EDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1123 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Tstm Wnd Dmg 2 ENE Jasper 38.41N 86.90W
04/02/2025 Dubois IN 911 Call Center
Tree on power line, 190N, just past Sultans
Run, tree is completely blocking roadway.
&&
AR/SMRLocal storm report, Apr 2, 11:24 PM EDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1124 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM Tstm Wnd Gst 3 N Johnsburg 38.25N 86.95W
04/02/2025 M62 MPH Dubois IN ASOS
Corrects previous tstm wnd gst report from 3
N Johnsburg. Corrects previous tstm wnd gst
report from 3 N Johnsburg. Huntingburg
Airport reporting 62.1 mph wind gust.
&&
AR/SMRLocal storm report, Apr 2, 11:25 PM EDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1125 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Non-Tstm Wnd Dmg Saint Matthews 38.25N 85.64W
04/02/2025 Jefferson KY 911 Call Center
Corrects previous non-tstm wnd dmg report
from Saint Matthews. Trees down and blocking
the street.
&&
AR/SMRLocal storm report, Apr 2, 11:26 PM EDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1126 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM Tstm Wnd Dmg Duff 38.30N 87.06W
04/02/2025 Dubois IN 911 Call Center
Corrects previous tstm wnd dmg report from
Duff. One main tree branch, 4in diameter,
covering the eastbound lane.
&&
AR/SMRLocal storm report, Apr 2, 11:28 PM EDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1128 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM Tstm Wnd Dmg 1 NW Schnellville 38.34N 86.76W
04/02/2025 Dubois IN 911 Call Center
Power line blocking both lanes.
&&
AR/SMRThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:03 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 27 min |
| Apr 2, 8:28 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 32 min |
| Apr 2, 8:53 PM EDT | Special Weather Statement | LMK | Hart | 37 min |
| Apr 2, 10:19 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 41 min |
| Apr 2, 10:35 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 25 min |
| Apr 2, 10:52 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade | 38 min |
| Apr 2, 10:53 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Warren | 67 min |
| Apr 2, 10:58 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 62 min |
| Apr 2, 10:58 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 47 min |
| Apr 2, 11:29 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade | 31 min |
| Apr 2, 11:31 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 29 min |
| Apr 2, 11:39 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Trimble | 51 min |
| Apr 2, 11:57 PM EDT | Tornado Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 33 min |
| Apr 3, 12:00 AM EDT | Tornado Warning | LMK | Henry, Jefferson, Oldham, Trimble | 30 min |
| Apr 3, 12:02 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Hancock, Meade | 3 hr |
| Apr 3, 12:19 AM EDT | Areal Flood Advisory | LMK | Jefferson | 5 hr |
| Apr 3, 12:20 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more | 40 min |
| Apr 3, 12:26 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more | 34 min |
| Apr 3, 12:28 AM EDT | Tornado Warning | LMK | Henry, Jefferson, Oldham, Shelby | 32 min |
| Apr 3, 12:41 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more | 34 min |
| Apr 3, 12:47 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more | 43 min |
| Apr 3, 12:54 AM EDT | Tornado Warning | LMK | Franklin, Henry, Shelby | 14 min |
| Apr 3, 1:01 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more | 29 min |
| Apr 3, 1:02 AM EDT | Tornado Warning | LMK | Franklin, Harrison, Henry, Scott, Shelby | 28 min |
| Apr 3, 1:12 AM EDT | Areal Flood Advisory | LMK | Oldham, Trimble | 3 hr |
| Apr 3, 1:14 AM EDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 46 min |
| Apr 3, 1:18 AM EDT | Tornado Warning | LMK | Harrison, Scott | 27 min |
| Apr 3, 1:21 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott, Woodford | 39 min |
| Apr 3, 1:27 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more | 33 min |
| Apr 3, 1:30 AM EDT | Tornado Warning | LMK | Allen, Barren, Logan, Simpson, Warren | 30 min |
| Apr 3, 1:36 AM EDT | Tornado Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Scott, Woodford | 24 min |
| Apr 3, 1:51 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Edmonson, Green, Hart and 5 more | 39 min |
| Apr 3, 1:59 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more | 31 min |
| Apr 3, 2:02 AM EDT | Tornado Warning | LMK | Barren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more | 28 min |
| Apr 3, 2:06 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more | 10 hr |
| Apr 3, 2:07 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more | 23 min |
| Apr 3, 2:13 AM EDT | Tornado Warning | LMK | Anderson, Fayette, Jessamine, Mercer, Woodford | 32 min |
| Apr 3, 2:20 AM EDT | Special Weather Statement | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 40 min |
| Apr 3, 2:29 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Clinton, Cumberland and 4 more | 61 min |
| Apr 3, 2:31 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Green, Lincoln and 4 more | 44 min |
| Apr 3, 2:40 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 50 min |
| Apr 3, 2:53 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more | 52 min |
| Apr 3, 2:58 AM EDT | Tornado Warning | LMK | Boyle, Casey, Garrard, Lincoln, Madison | 47 min |
| Apr 3, 3:03 AM EDT | Tornado Warning | LMK | Bourbon, Nicholas | 11 min |
| Apr 3, 3:23 AM EDT | Areal Flood Advisory | LMK | Anderson, Boyle, Green, Larue, Marion, Mercer and 5 more | 5 hr |
| Apr 3, 4:20 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 40 min |
| Apr 3, 4:49 AM EDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Green, Hart, Larue and 3 more | 6 hr |
| Apr 3, 4:49 AM EDT | Special Weather Statement | LMK | Adair, Casey | 41 min |
| Apr 3, 5:12 AM EDT | Special Weather Statement | LMK | Cumberland, Russell | 48 min |
| Apr 3, 5:28 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 47 min |
| Apr 3, 5:57 AM EDT | Areal Flood Advisory | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more | 6 hr |
| Apr 3, 6:11 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 34 min |
| Apr 3, 6:29 AM EDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe, Russell | 6 hr |
| Apr 3, 6:39 AM EDT | Tornado Warning | LMK | Clinton | 36 min |
| Apr 3, 6:46 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 29 min |
| Apr 3, 8:33 AM EDT | Areal Flood Advisory | LMK | Anderson, Boyle, Green, Larue, Marion, Mercer and 5 more | 3 hr |
| Apr 3, 8:47 AM EDT | River Flood Warning | LMK | Butler, Warren | 11 days |
| Apr 3, 8:47 AM EDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 16 days |
| Apr 3, 8:49 AM EDT | River Flood Warning | LMK | Ohio | 24 days |
| Apr 3, 10:32 AM EDT | Special Weather Statement | LMK | Clinton, Cumberland | 43 min |
| Apr 3, 10:42 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 48 min |
| Apr 3, 10:45 AM EDT | Areal Flood Warning | LMK | Barren, Butler, Edmonson, Grayson, Green, Hart and 5 more | 10 hr |
| Apr 3, 10:57 AM EDT | Tornado Warning | LMK | Clinton, Cumberland | 18 min |
| Apr 3, 11:11 AM EDT | Tornado Warning | LMK | Clinton | 19 min |
| Apr 3, 11:33 AM EDT | River Flood Warning | LMK | Edmonson | 7 days |
| Apr 3, 11:37 AM EDT | Areal Flood Warning | LMK | Allen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more | 9 hr |
| Apr 3, 11:45 AM EDT | River Flood Warning | LMK | Warren | 4 days |
| Apr 3, 11:54 AM EDT | River Flood Warning | LMK | Cumberland, Monroe | 3 days |
| Apr 3, 11:57 AM EDT | Areal Flood Warning | LMK | Anderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more | 9 hr |
| Apr 3, 12:07 PM EDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 38 min |
| Apr 3, 12:16 PM EDT | River Flood Warning | LMK | Franklin | 5 days |
| Apr 3, 12:18 PM EDT | River Flood Warning | LMK | Hardin, Nelson | 10 days |
| Apr 3, 12:35 PM EDT | Flash Flood Warning | LMK | Allen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Apr 3, 12:53 PM EDT | River Flood Warning | LMK | Hancock | 12 days |
| Apr 3, 12:53 PM EDT | River Flood Warning | LMK | Breckinridge, Hancock | 21 days |
| Apr 3, 12:53 PM EDT | Special Weather Statement | LMK | Barren, Metcalfe, Monroe | 52 min |
| Apr 3, 1:02 PM EDT | Areal Flood Warning | LMK | Adair, Boyle, Casey, Cumberland, Garrard, Green and 6 more | 9 hr |
| Apr 3, 1:27 PM EDT | Flash Flood Warning | LMK | Adair, Casey, Green, Marion, Russell, Taylor and 1 more | 3 hr |
| Apr 3, 1:44 PM EDT | Special Weather Statement | LMK | Adair, Metcalfe | 46 min |
| Apr 3, 1:46 PM EDT | Special Weather Statement | LMK | Adair, Metcalfe | 44 min |
Nearby
Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.